# SDR DALA2023011300298

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 17,306 hours, 8,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fr 69-70 S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR PLATE STR 23 R LOCATED BETWEEN FR69 TO FR70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE STR 23 R LOC. BTW FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11; SRM 51-72-11 AND DWG D53474180; ISSUE Z; RELEASE DATE 14-JUL-22 MEASURE OF CORROSION ARE: L= 1.356 INCH; W= 1.297 INCH. TOOL USED: ELECTRONIC CALIPER ; PN:500-196-30; SN: A21125629; DUE DATE: 05 NOV 23. RII INSPECTION COMPLETE 0831911 JOB COMPLETE. (LP# 2576076)
